# SDR CA960423106

- Difficulty date: March 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna A185F
- Propeller: Mcauly D3A34C403
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Shaft Pivot
- Part number: 10B29901
- Condition: Broken
- Location: Wheel Ski
- Component: Federal, C3600
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE TAXI TURNING, THE HYDRAULIC WHEEL SKI RIGHT HAND SHAFT PIVOT FRACTURED. THE FRACTURED OCCURRED AT THE STEP TRANSITION TO THE KEYWAYS. THIS ALLOWED THE SKI TO DEPART THE AIRCRAFT. THE SUBMITTER STATES THAT THE SHAFT DESIGN HAS LEFT SHARP EDGES AND SUBSEQUENT STRESS RISER IN THE STEP AREA.
